# SDR KPVA200244

- Difficulty date: December 29, 2002
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N808WP
- Make and model: Dhav DHC8103
- Aircraft serial: 026
- Engine: Pwa PW120
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Light
- Part number: CM376AS15
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 BAGGAGE COMPARTMENT SMOKE DETECTOR, INOPERATIVE. NO TEST.  SYSTEM VERIFIED INOPERATIVE AND DEFFERED IAW MEL.  ON 12-30-02 MAINTENANCE CLEARED MEL DEFFERAL BY REMOVING AND REPLACING THE NR 2 BAGGAGE SMOKE DETECTOR LAMP.  SYSTEM OPS CHECKED IAW MM.
